# SDR 2011F00021

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N4089W
- Make and model: Piper PA-32-300
- Aircraft serial: 3240145
- Aircraft time: 12,946 hours
- Engine: Lyc TIO540*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 6524803
- Condition: Corroded
- Location: Stab Trim
- Part time: 12,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP OF ACFT, DETECTED WHAT APPEARED TO BE SLIGHT TO MODERATE SURFACE CORROSION ON STABILATOR TRIM ACTUATOR ARM ASSY.  PROCEEDED TO REMOVE ASSY FOR FURTHER INVESTIGATION AND DURING REMOVAL DISCOVERED LT SIDE OF PLATE THAT ATTACHES TO STABILATOR TRIM TAB HAD SEVERE CORROSION AND BROKE APART DURING REMOVAL OF ATTACHING FASTENERS.  CORROSION WAS NOT READILY EVIDENT DUE TO RELATIVELY GOOD CONDITION OF PAINT ON SURFACE OF THE PART.
